# SDR DALA2024042504694

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 63,987 hours, 45,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, THE EMERGENCY LIGHTS AT THE CATWALK WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY B5-237 PER B717 AMM 33-51-03. (LP #5853294)
